Alert archive / Wyoming / High Wind Watches in 2015

High Wind Watch 7, NWS Cheyenne, WY

January 26, 20154 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Jan 26, 2015, 1:41 AM MST for 4 counties in Wyoming. It took effect at Jan 27, 2015, 2:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 26, 2015, 1:41 AM MST (08:41 UTC)
In effect from
Jan 27, 2015, 2:00 PM MST
Expired
Jan 27, 2015, 1:32 AM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 8.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2421 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

822 
WWUS75 KCYS 260841
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
141 AM MST MON JAN 26 2015

...STRONG WINDS RETURNING TO THE WIND PRONE AREAS TUESDAY
AFTERNOON INTO WEDNESDAY MORNING...

.SOUTHWEST WINDS WILL BE ON THE INCREASE TUESDAY MORNING AND COULD
REACH CRITICAL LEVELS IN THE WIND PRONE AREAS TUESDAY AFTERNOON. A
COLD FRONT WILL MOVE INTO SOUTHEAST WYOMING TUESDAY NIGHT WITH
WINDS SHIFTING TO THE WEST NORTHWEST. THESE WINDS ARE EXPECTED TO
REMAIN STRONG BEHIND THE FRONT THROUGH MID MORNING WEDNESDAY.

WYZ106-110-116-117-270000-
/O.NEW.KCYS.HW.A.0007.150127T2100Z-150128T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
141 AM MST MON JAN 26 2015

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING. 

* TIMING...TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING

* WINDS...SOUTHWEST AT 30 TO 40 MPH SUSTAINED TUESDAY AFTERNOON.
  BECOMING WEST NORTHWEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH
  POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25
  BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN THE
  ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS COULD BE IMPACTED.
  STRONG CROSS WINDS MAY RESULT IN AN INCREASED BLOWOVER RISK FOR
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
429 
WWUS75 KCYS 262028
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
128 PM MST MON JAN 26 2015

...STRONG WINDS RETURNING TO THE WIND PRONE AREAS TUESDAY
AFTERNOON INTO WEDNESDAY MORNING...

.SOUTHWEST WINDS WILL BE ON THE INCREASE TUESDAY AFTERNOON AND
COULD REACH CRITICAL LEVELS IN THE WIND PRONE AREAS BY TUESDAY
EVENING.  A COLD FRONT WILL MOVE INTO SOUTHEAST WYOMING TUESDAY
NIGHT WITH WINDS SHIFTING TO THE WEST NORTHWEST. THESE WINDS ARE
EXPECTED TO REMAIN STRONG BEHIND THE FRONT THROUGH MID MORNING
WEDNESDAY.  THE STRONGEST WINDS WILL LIKELY BE AT BORDEAUX WHERE
GUSTS TO 65 MPH WILL BE POSSIBLE.

WYZ106-271200-
/O.UPG.KCYS.HW.A.0007.150127T2100Z-150128T1500Z/
/O.NEW.KCYS.HW.W.0006.150127T2100Z-150128T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
128 PM MST MON JAN 26 2015

...HIGH WIND WARNING IN EFFECT FROM 2 PM TUESDAY TO 8 AM MST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 8 AM MST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...LATE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING.

* WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25
  IN THE BORDEAUX AREA WILL BE IMPACTED. STRONG CROSS WINDS MAY
  RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ110-116-117-271200-
/O.CON.KCYS.HW.A.0007.150127T2100Z-150128T1500Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
128 PM MST MON JAN 26 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING...

* TIMING...LATE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING.

* WINDS...WEST AT 30 TO 40 MPH WITH GUSTS TO 55 MPH POSSIBLE
  TUESDAY NIGHT INTO WEDNESDAY MORNING.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25 
  BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN 
  THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS COULD BE 
  IMPACTED. STRONG CROSS WINDS MAY RESULT IN AN INCREASED 
  BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
810 
WWUS75 KCYS 270832
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
132 AM MST TUE JAN 27 2015

...STRONG WINDS RETURNING TO THE WIND PRONE AREAS THIS AFTERNOON
INTO WEDNESDAY MORNING...

.SOUTHWEST WINDS WILL BE ON THE INCREASE THIS AFTERNOON AND REACH
CRITICAL LEVELS IN THE WIND PRONE AREAS BY THIS EVENING. A COLD
FRONT WILL MOVE INTO SOUTHEAST WYOMING TONIGHT WITH WINDS
SHIFTING TO THE WEST NORTHWEST. THESE WINDS ARE EXPECTED TO REMAIN
STRONG BEHIND THE FRONT THROUGH LATE MORNING WEDNESDAY. THE
STRONGEST WINDS WILL LIKELY BE AT BORDEAUX WHERE GUSTS TO 65 MPH
WILL BE POSSIBLE.

WYZ110-116-117-280000-
/O.UPG.KCYS.HW.A.0007.150127T2100Z-150128T1500Z/
/O.EXB.KCYS.HW.W.0006.150128T0000Z-150128T1800Z/
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO...
BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER
132 AM MST TUE JAN 27 2015

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM
MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...5 PM TODAY THROUGH 11AM WEDNESDAY. STRONGEST WINDS
  EXPECTED TO OCCUR FROM MID EVENING TONIGHT THROUGH THE EARLY
  MORNING HOURS.

* WINDS...WEST AT 30 TO 40 MPH WITH GUSTS TO 60 MPH LIKELY.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25
  BETWEEN CHEYENNE AND WHEATLAND...AND ALONG INTERSTATE 80 IN THE
  ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS COULD BE IMPACTED.
  STRONG CROSS WINDS WILL RESULT IN AN INCREASED BLOWOVER RISK
  FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ106-280000-
/O.CON.KCYS.HW.W.0006.150127T2100Z-150128T1500Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
INCLUDING THE CITY OF...BORDEAUX
132 AM MST TUE JAN 27 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 AM MST WEDNESDAY...

* TIMING...2 PM THIS AFTERNOON THROUGH 8 AM WEDNESDAY. STRONGEST
  WINDS AT BORDEAUX EXPECTED FROM EARLY EVENING TONIGHT THROUGH
  MIDNIGHT.

* WINDS...WEST TO SOUTHWEST AT 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL ALONG INTERSTATE 25
  IN THE BORDEAUX AREA WILL BE IMPACTED. STRONG CROSS WINDS WILL
  RESULT IN AN INCREASED BLOWOVER RISK FOR LIGHT WEIGHT AND HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 25, 10:58 PM MST, 2 hours 43 minutes earlier.

Area forecast discussion, Jan 25, 10:58 PM MST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1058 PM MST SUN JAN 25 2015

.UPDATE...
ISSUED AT 906 PM MST SUN JAN 25 2015

NO SIGNIFICANT ADJUSTMENTS NECESSARY TO THE FORECAST THIS
EVENING...WITH WINDS SLOWLY FALLING AS EXPECTED. THE ONLY CHANGE
WAS TO BUMP UP CLOUD COVER ACROSS WRN AND NRN ZONES TO REFLECT
LATEST SATELLITE PIX WHICH SHOWS A BROAD AREA OF CIRRUS DRIFTING
SOUTHEAST TOWARDS THE CWFA FROM WRN/CENTRAL WYOMING. ALTHOUGH
DISSIPATION WAS OCCURRING ON THE DOWNSTREAM SIDE OF THE CLOUD
CANOPY...FELT IT WAS ENOUGH TO AT LEAST ADD A PARTLY CLOUDY
MENTION TO MAINLY CARBON AND CONVERSE COUNTIES.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 358 PM MST SUN JAN 25 2015

LIGHT RAIN SHOWERS OCCURRED THIS MORNING IN THE VICINITY OF THE
PINE RIDGE AND FROM LUSK TO SCOTTSBLUFF WITHIN WAA REGIME AND A
BAND OF HIGHER LLVL MOISTURE. ASSOCIATED LOW-MIDLVL STRATUS THAT
PLAGUED MUCH OF THE AREA THIS MORNING HAS LIFTED AND IS QUICKLY
SHIFTING EAST INTO CENTRAL NEBRASKA THIS AFTERNOON WITH MAINLY
SOME MID-HI LVL CIRRUS ASSOCIATED WITH A WEAK SHORTWAVE MOVING
OVERHEAD IN NORTHWEST FLOW. THE WAA PATTERN IS ALSO MAINTAINING
BREEZY WINDS OVER MUCH OF THE CWA THIS AFTERNOON WHILE THE
850/700MB CAG-CPR PRESSURE GRADIENT HOVERS AROUND 50/35 DAM
RESPECTIVELY.

BREEZY CONDITIONS WILL CONTINUE THROUGH THE SHORT-TERM PERIOD IN THE
WIND PRONE AREAS UNDER SUBSIDENT FLOW AND WITH A PERSISTENT LLVL
GRADIENT IN PLACE. GUSTS WILL AVERAGE 35 TO 45 MPH WITH HIGHER
SPEEDS AT TIMES ESPECIALLY DURING CLIMATOLOGICALLY FAVORABLE TIMES
SUCH AS EARLY MORNING HOURS. DRY CONDITIONS WILL OCCUR AS WELL
WITHIN THIS SETUP...ALONG WITH VERY WARM TEMPS. H7 TEMPS WILL
GENERALLY RANGE 4-6 C FOR MONDAY AND TUESDAY AND MODELS CONTINUE
TO SHOW MINIMAL CLOUD COVER OVERHEAD BOTH DAYS.
THEREFORE...CONTINUED THE TREND TOWARD SLIGHTLY HIGHER THAN MOS
GUIDANCE IN SOME AREAS...ESPECIALLY NEAR THE LARAMIE RANGE...WITH
WARM TEMPS ALOFT AND DOWNSLOPE WINDS LIKELY TO ADD A FEW MORE
DEGREES. MANY RECORDS ARE IN JEOPARDY BOTH MONDAY AND TUESDAY WITH
HIGHS EXPECTED TO BE WELL IN THE 60S ACROSS THE PLAINS...AND 40S-50S
OUT WEST. THE OTHER ISSUE WILL BE ENHANCED DRYING TO THE LEE OF THE
LARAMIE RANGE DUE TO BREEZY DOWNSLOPE WINDS. RHS COULD DROP INTO THE
MID TEENS ON TUESDAY WITH GUSTY WINDS OF 25-35 MPH IN THIS
AREA...ENHANCING FIRE WEATHER CONCERNS. LOOKING MAINLY AT FWZ 310
FOR ENHANCED CONCERNS.

MODELS CONTINUE TO AGREE ON THE NEXT SHORTWAVE TROUGH MOVING UP FROM
THE SOUTHWEST AND OVER THE ROCKIES LATE TUESDAY INTO WEDNESDAY.
LEESIDE TROUGHING WILL STRENGTHEN THE LLVL GRADIENT AHEAD OF THE
WAVE TUESDAY NIGHT...SO COULD BE DEALING WITH A MARGINAL HIGH WIND
EVENT IN THE WIND PRONE AREAS EARLY WEDNESDAY MORNING. NAM SHOWS 800-
750MB WINDS OF 50 TO 60 KTS FROM 06-12Z WEDNESDAY MAINLY ALONG
THE LARAMIE RANGE...SO HIGHEST WINDS COULD BE FOCUSED NEAR
BORDEAUX/FOOTHILLS. WILL HAVE TO KEEP AN EYE ON HOW MODELS TREND
WITH THIS SETUP THE NEXT FEW DAYS. IN ADDITION...MOIST UPSLOPE
FLOW WILL INCREASE ALONG THE WESTERN SLOPES IN ADDITION TO WEAK
JET DIFFLUENCE...SO SNOW WILL LIKELY DEVELOP IN THE SNOWY AND
SIERRA MADRES LATE TUESDAY NIGHT AS WELL.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 358 PM MST SUN JAN 25 2015

SHORTWAVE WILL PASS ACROSS THE AREA WEDS BRINGING COOLER TEMPS TO
THE CWA WITH SCTD RAIN AND SNOW SHOWERS MAINLY OVER WESTERN PARTS
OF THE CWA. PCPN WILL END WEDS NIGHT WITH A SHORT UPPER RIDGE
PASSING BY ON THURSDAY...THOUGH TEMPS WILL BE MORE SEASONAL. GFS
HAS NOW COME INTO MUCH BETTER AGREEMENT WITH THE EC IN HANDLING
THE SHORTWAVE ENERGY MOVING INTO THE SW CONUS LATE THURSDAY AND
FRIDAY...CLOSING OFF AN UPPER LOW OVER THE FAR SW AND NOW KEEPING
THE BULK OF ITS ASSOCIATED PCPN SOUTH OF THE CWA. EC JUST GLANCES
THE SRN CWA WITH SOME PCPN FRIDAY INTO FRIDAY NIGHT WHILE THE GFS
KEEPS IT WELL SOUTH...QUITE A CHANGE FROM YESTERDAYS DEPICTION.
WILL CONTINUE FAVORING THE EC GIVEN ITS BETTER CONSISTENCY. OTHER
CHANGE IS TO REDUCE THE AMOUNT OF COOLING LATE IN THE WEEK AS
MODELS NOW SHIFT THE BULK OF THE COLDER AIR FARTHER EAST TOWARDS
THE LARGE UPPER CYCLONE OVER SE CANADA AND THE NORTHEASTERN US.
DRY WEATHER SHOULD PREVAIL OVER THE WEEKEND WITH NWLY FLOW ALOFT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1056 PM MST SUN JAN 25 2015

VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS THROUGH THE PERIOD
WITH JUST SOME PASSING HIGH-LEVEL CLOUDS THIS MORNING. BREEZY
CONDITIONS WILL KICK BACK UP ON MONDAY AFTERNOON WITH GUSTS OF 20
TO 30 KNOTS AT KCYS...KBFF AND KSNY.

&&

.FIRE WEATHER...
ISSUED AT 358 PM MST SUN JAN 25 2015

NO MAJOR FIRE WEATHER CONCERNS. WARM TEMPERATURES AND LOCALLY BREEZY
CONDITIONS ARE LIKELY THROUGH MONDAY AFTERNOON. LOCALLY ENHANCED
DRYING TO THE LEE OF THE LARAMIE RANGE COULD DROP HUMIDITIES INTO
THE MID TEENS ON TUESDAY...WITH BREEZY CONDITIONS IN PLACE. THE
MAIN FOCUS FOR THESE CONDITIONS WILL BE FOR EASTERN FWZ 309/WESTERN
FWZ 310.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...CAH
SHORT TERM...RJM
LONG TERM...RE
AVIATION...CAH
FIRE WEATHER...RJM
Hazardous weather outlook, Jan 25, 4:03 AM MST, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
403 AM MST SUN JAN 25 2015

WYZ101>119-261115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
403 AM MST SUN JAN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS RETURN TO THE AREA TUESDAY NIGHT INTO WEDNESDAY WITH
WEST WINDS GUSTING IN EXCESS OF 50 MPH POSSIBLE. MODERATE SNOW IS
EXPECTED FOR THE SNOWY AND SIERRA MADRE RANGES TUESDAY NIGHT INTO
WEDNESDAY WITH THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

NEZ002-003-019>021-054-055-095-096-261115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
403 AM MST SUN JAN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 1:28 PM MSTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte38 hr

Nearby

High Wind Watches in Wyoming, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.